| Model Number |
CAM02 |
| Medical Device Problem Code |
Device Operational Issue (2914)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Added 12 jan 2018: natus has completed their internal investigation on 02 jan 2018.The investigation included: methods: evaluation of the actual device and returned accessory devices (including camcabl and monpwr adapters), review of device history records, review of complaints history, review of past capas.Results: the product was returned to the service centre for failure analysis evaluation.The complaint evaluation verified the complaint as valid; the touchscreen was confirmed as defective.The complaint evaluation confirmed the touchscreen was faulty due to an air gap incident.The air gap causes an intermittent contact between the touch surfaces thus causing the failure of the screen to work as reported.Based on the complaint investigation completed and the verification the touchscreen failure is the "air gap failure" no further evaluation is deemed necessary.Replaced display screen assembly.Passed all functional tests.The dhr was reviewed and no anomalies that could be associated with the complaint incident were observed.The service history for the device attached by the service centre was reviewed and no anomalies that could be associated with the complaint incident were observed.Based on the complaint description a review of cam02 monitor customer complaints was completed using the following key words "touchscreen" in the search criteria.The review encompassed (b)(4) dates 13-dec-2015 to 13-dec-2017.(b)(4).The complaint reports were reviewed and no anomalies that could be associated with the complaint incident were observed.Additionally, the review verified that this complaint is the single complaint occurrence for the serial number under investigation for this complaint.Capa (b)(4) investigated touchscreen air gap failures and is now closed; the corrective actions for the touchscreen air gap instances were addressed as part of the capa activities.The cam02 monitor for this complaint was verified as pre capa activities.The root cause evaluation is required to be completed to complete further analysis.This will be completed post the complaints investigation for cause.Corrective actions as required will be implemented through the complaint process.The complaint is now deemed closed.
Event or Problem Description
From original e-mail sent to integra 05 dec 2017: "i have camino, icp, cam02, that has a touch problem.I would like to send this unit for repair." from the minimum complaint information form received from integra on 05 dec 2017: "patient injury/ death alleged: no" "revision/medical intervention required: no" "out of box failure(oob): no" "did product fail during commissioning, decontamination or setup procedures prior to first clinical use? no" as no patient related information was provided, including possible delay in care, a follow-up request was sent 13 dec 2017 to the reporter.A response was immediately received with some of the requested information."the issue was discovered prior to devise usage.No report to fda submitted".No further information has been requested from the user facility.